Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 182, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Aug 7, 2013, 11:50 AM CDT for Cole County, Missouri. It took effect at Aug 7, 2013, 7:00 PM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 11:50 AM CDT (16:50 UTC)
- In effect from
- Aug 7, 2013, 7:00 PM CDT
- Expired
- Aug 8, 2013, 7:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 149 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Osage River near St. Thomas (STTM7). The gauge peaked at 25.04 ft at Aug 8, 2013, 2:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 23 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06926510, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
915
WGUS43 KLSX 071650
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 AM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN ST. LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
OSAGE RIVER NEAR
ST. THOMAS
.THIS FLOOD WARNING IS A RESULT OF 3-6 INCHES OF RAIN THE
PAST 24 HOURS ACROSS UPSTREAM PORTIONS OF THE BASIN AND RELEASES FROM
BAGNELL DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-081650-
/O.NEW.KLSX.FL.W.0182.130808T0000Z-130809T0000Z/
/STTM7.1.ER.130808T0000Z.130808T0000Z.130808T0000Z.NO/
1150 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN ST. LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE OSAGE RIVER NEAR ST. THOMAS
* FROM THIS EVENING TO THURSDAY EVENING.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE EARLY THURSDAY
EVENING. ADDITIONAL RISES ARE POSSIBLE.
&&
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/08 08/09 08/10 08/11 08/12
OSAGE RIVER
ST. THOMAS 23.0 20.78 21.2 17.9 16.4 15.9 15.84 follow-up statements
031
WGUS83 KLSX 080250
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT WED AUG 7 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
OSAGE RIVER NEAR
ST. THOMAS
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 15 INCHES OF RAIN THE
PAST 48 HOURS ACROSS THE UPPER PORTION OF THE BASIN IN CONJUNCTION
WITH RELEASES FROM BAGNELL DAM AND 0.5 TO 1 INCH/ES FORECAST IN THE
NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-090250-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-130809T1100Z/
/STTM7.1.ER.130807T2039Z.130808T0600Z.130808T1100Z.NO/
950 PM CDT WED AUG 7 2013
THE FLOOD WARNING CONTINUES FOR
THE OSAGE RIVER NEAR ST. THOMAS
* UNTIL THURSDAY.
* AT 8:45 PM WEDNESDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.6 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE THURSDAY MORNING.
&&
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/08 08/09 08/10 08/11 08/12
OSAGE RIVER
ST. THOMAS 23.0 24.45 22.7 17.8 16.4 15.9 15.8690
WGUS83 KLSX 081014
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
514 AM CDT THU AUG 8 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
OSAGE RIVER NEAR ST. THOMAS AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 3 TO INCHES OF RAIN THE
PAST 36 HOURS ACROSS UPSTREAM PORTIONS OF THE BASIN AND RELEASES FROM
BAGNELL DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-091014-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-130809T1554Z/
/STTM7.1.ER.130807T2039Z.130808T0700Z.130808T1554Z.NO/
514 AM CDT THU AUG 8 2013
THE FLOOD WARNING CONTINUES FOR
THE OSAGE RIVER NEAR ST. THOMAS
* UNTIL FRIDAY MORNING.
* AT 4:45 AM THURSDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 20.5 FEET...AT LEAST TWO FARM HOUSES BECOME CUT OFF BY
THE RISING WATER NEAR THE MOUTH OF PROFITS CREEK.
* IMPACT...AT 17.0 FEET...AT LEAST 5 ACRES OF FARMLAND ARE FLOODED
NEAR THE MOUTH OF PROFITS CREEK DOWNSTREAM OF THE GAUGE.
* IMPACT...AT 16.5 FEET...WATER BEGINS FLOODING THE BANK NEAR PROFITS
CREEK MOUTH DOWNSTREAM OF THE GAUGE.
&&
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/09 08/10 08/11 08/12 08/13
OSAGE RIVER
ST. THOMAS 23.0 24.92 17.8 16.5 16.0 15.8720
WGUS83 KLSX 081455
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
955 AM CDT THU AUG 8 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
OSAGE RIVER NEAR
ST. THOMAS
.THIS FLOOD WARNING IS A RESULT OF 3 TO INCHES OF RAIN THE
PAST 36 HOURS ACROSS UPSTREAM PORTIONS OF THE BASIN AND RELEASES FROM
BAGNELL DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-091455-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-130809T2136Z/
/STTM7.1.ER.130807T2039Z.130808T0700Z.130808T2136Z.NO/
955 AM CDT THU AUG 8 2013
THE FLOOD WARNING CONTINUES FOR
THE OSAGE RIVER NEAR ST. THOMAS
* UNTIL THIS EVENING.
* AT 9:45 AM THURSDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 25.0 FEET LAST NIGHT AND IS FORECAST
TO FALL BACK BELOW FLOOD STAGE THIS EVENING.
&&
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/09 08/10 08/11 08/12 08/13
OSAGE RIVER
ST. THOMAS 23.0 24.32 17.3 14.9 14.3 13.4 11.0577
WGUS83 KLSX 082336
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT THU AUG 8 2013
...The flood warning is cancelled for the following river in
Missouri...
Osage River near
St. Thomas
.This will be the last statement for this event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...never drive cars...trucks or sport utility vehicles
through flooded areas. the water may be too deep to allow for safe
passage.
This product along with additional weather and stream information is
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower
case/
&&
MOC051-090006-
/O.CAN.KLSX.FL.W.0182.000000T0000Z-130809T2136Z/
/STTM7.1.ER.130807T2039Z.130808T0700Z.130808T2101Z.NO/
636 PM CDT THU AUG 8 2013
The Flood Warning is cancelled for
the Osage River near St. Thomas.
* at 5:45 PM Thursday the stage was 22.5 feet.
* Flood stage is 23.0 feet.
* The river fell below flood stage at 4 PM Thursday.
* Forecast...The river is forecast to near 15 feet by Friday night
and then hold nearly steady through the weekend before resuming a
downward trend.
&&
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/09 08/10 08/11 08/12 08/13
Osage River
St. Thomas 23.0 22.54 17.1 15.0 14.4 13.4 11.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 7, 9:35 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 7, 9:35 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 935 AM CDT WED AUG 7 2013 .UPDATE... ISSUED AT 931 AM CDT WED AUG 7 2013 QUICK UPDATE TO THE FORECAST TO CANCEL FLASH FLOOD WATCH AS HEAVIEST RAINFALL HAS ENDED. CALLS TO THOSE SOUTHERN COUNTIES HAVE REVEALED ONLY MINOR FLOODING THAT IS TYPICAL OF HEAVY RAINFALL. WILL BE CANCELING THE FLASH FLOOD WARNINGS SHORTLY AS WELL. CAN'T RULE OUT ADDITIONAL DEVELOPMENT THIS AFTERNOON WITH THE COLD FRONT...ESPECIALLY ALONG I-70 CORRIDOR...BUT THAT WILL BE DEPENDENT ON CLOUD COVER CLEARING AND SOME INSTABILITY BEING REALIZED. HIGH TEMPERATURES WILL ALSO BE HIGHLY DEPENDENT OF CLOUD COVER...BUT POTENTIAL FOR A QUICK JUMP IS THERE SO HAVE MAINTAINED HIGHS AROUND 90. CVKING && .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 330 AM CDT WED AUG 7 2013 UNSETTLED WEATHER PATTERN CONTINUES ACROSS FORECAST AREA. STORMS HAVE DEVELOPED OVER CENTRAL AND SOUTHEAST MO ON NOSE OF LOW LEVEL JET...TRACKING TO THE SOUTHEAST...AND CONTINUE TO BACK BUILD TOWARDS CENTRAL MO AS OF 08Z. IN THE MEANTIME...NEXT IN SERIES OF MCS/S HAS DEVELOPED OVER SOUTHERN KS AND IS TRACKING EAST TOWARDS FORECAST AREA. JUST LIKE YESTERDAY MORNING...ACTIVITY TO MERGE TOGETHER OVER SOUTHERN MO AND MOVE EAST/WEAKEN WITH TIME THIS MORNING. RAINFALL TOTALS OF ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE THIS MORNING MAINLY SOUTHWEST OF A LINE FROM JEFFERSON CITY TO FREDERICKTOWN MO...SO WILL KEEP FLASH FLOOD WATCH GOING TIL 15Z. SEVERAL FF WARNINGS ONGOING IN THIS AREA AS WELL. AND IF THIS WAS NOT ENOUGH...STORMS HAVE FIRED ALONG AND AHEAD OF COLD FRONT TO OUR NORTH AND ARE SLOWLY TRACKING THE EAST AND SOUTHEAST OVER IOWA AND NORTHERN MO. SO COULD SEE THIS ACTIVITY AFFECT NORTHERN PORTIONS OF FORECAST AREA AS COLD FRONT SLIDES THROUGH. FOR TONIGHT...COLD FRONT TO STALL OUT OVER SOUTHERN PORTIONS OF MISSOURI...SO BEST CHANCES OF STORMS WILL BE ALONG AND SOUTH OF I-70. MODELS CONTINUE TO INDICATE ANOTHER MCS DEVELOPING OVER EASTERN KANSAS AND SLIDE EAST ALONG BOUNDARY...A BIT FURTHER NORTH THAN PREVIOUS ROUNDS. SO SHOWERS AND THUNDERSTORMS LIKELY FOR MOST OF THE AREA THURSDAY/THURSDAY NIGHT AS COMPLEX SLIDES THROUGH. THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY AFTERNOON AND EVENING WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. FRONTAL BOUNDARY TO BEGIN SLOWLY SINKING SOUTH AWAY FROM REGION ON FRIDAY AS SURFACE RIDGE BUILDS IN. STILL HAVE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY NIGHT FOR MOST OF THE FORECAST AREA WITH THE BEST CHANCES OVER SOUTHERN MO AND SOUTHERN IL. AS FOR TEMPERATURES THROUGH THE SHORT TERM...MID TO UPPER 80S EXPECTED TODAY...DEPENDING ON CLOUD COVER AND PCPN. THEN TEMPERATURES TO DROP OFF A BIT AS FRONT MOVES THROUGH WITH HIGHS IN THE UPPER 70S TO MID 80S THURSDAY AND FRIDAY. BYRD .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 330 AM CDT WED AUG 7 2013 AS FOR THE EXTENDED...SURFACE RIDGE TO BUILD IN BY SATURDAY WITH PCPN TAPERING OFF FOR MOST OF FORECAST AREA THROUGH SUNDAY...THOUGH SOME SHOWER/THUNDERSTORM ACTIVITY STILL POSSIBLE OVER FAR SOUTHERN PORTIONS OF FORECAST AREA SATURDAY/SATURDAY NIGHT. SURFACE RIDGE TO BEGIN TO MOVE OFF TO THE EAST BY EARLY NEXT WEEK. HARD TO PIN DOWN TIMING OF ANY NEW ACTIVITY. FOR NOW HAVE SOME STORMS OVER CENTRAL AND SOUTHERN MO...MONDAY THROUGH TUESDAY. HIGH TEMPERATURES THROUGH THE PERIOD WILL BE IN THE UPPER 70S TO LOW 80S...WITH LOWS IN THE MID TO UPPER 60S. BYRD && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 640 AM CDT WED AUG 7 2013 PRESENT INDICATIONS ARE THAT THUNDERSTORMS ASSOCIATED WITH THE OVERNIGHT MESOSCALE CONVECTIVE SYSTEM WILL REMAIN SOUTH OF THE TAF SITES AS THEY SINK SEWD THIS MORNING. SOME OF THE NORTHERN EDGE OF THE RAIN/SHOWERS WILL IMPACT KCOU FOR SEVERAL HOURS AND MAY SKIRT THE ST LOUIS AREA AS WELL LATER THIS MORNING. FURTHER NORTH THERE HAVE BEEN SOME ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS SE IA AND NRN MO AHEAD OF THE ENCROACHING COLD FRONT AND SOME OF THIS MAY COME WITHIN THE VICINITY OF KUIN. THE COLD FRONT WILL SINK SOUTHWARD THROUGH THE DAY AND PROBABLY WILL BE LARGELY VOID OF ADDITIONAL PRECIPITATION DUE TO THE EXTENSIVE CLOUD COVER ACROSS THE REGION. THUS VFR CONDITIONS ARE EXPECTED TO DOMINATE AT THE TAF SITES THROUGH THE PERIOD. SPECIFICS FOR KSTL... VFR CONDITIONS ARE EXPECTED TO DOMINATE THROUGHOUT THIS FORECAST PERIOD. SHOWERS CURRENTLY MOVING INTO CENTRAL MO MAY SKIRT THE ST LOUIS AREA LATER THIS MORNING...HOWEVER IF THEY DO I DONT EXPECT ANY REDUCTION IN VSBY AND CIGS SHOULD REMAIN AOA 4000 FT. THE COLD FRONT NOW OVER IOWA WILL SINK SOUTHWARD AND MOVE THROUGH THE TERMINAL NEAR MIDDAY...AND PROBABLY WILL BE LARGELY VOID OF ADDITIONAL PRECIPITATION DUE TO THE EXTENSIVE CLOUD COVER ACROSS THE REGION. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 7, 11:09 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1109 AM CDT WED AUG 7 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1109 AM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT EMBEDDED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THIS AFTERNOON. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS REDEVELOPING THIS AFTERNOON FURTHER NORTH ALONG AN APPROACHING COLD FRONT. OTHERWISE...A MORE ORGANIZED THREAT OF THUNDERSTORMS WILL DEVELOP ACROSS SOUTHWESTERN MISSOURI LATE TONIGHT AND MOVE EAST INTO THE FORECAST AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE GASCONADE RIVER AT RICH FOUNTAIN IS FORECAST TO RISE TO 33.4 FEET LATE THURSDAY NIGHT. THIS WOULD BREAK THE PREVIOUS RECORD CREST OF 33.3 FEET SET ON DECEMBER 6 1982. FOR ADDITIONAL INFORMATION PLEASE SEE APPROPRIATE FLOOD STATEMENT. THUNDERSTORM CHANCES WILL REMAIN QUITE HIGH ACROSS THE ENTIRE REGION THURSDAY THROUGH FRIDAY...WITH LESSER CHANCES LINGERING OVER SOUTHERN AND CENTRAL MISSOURI SATURDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE THAT STORMS WILL BE SEVERE THURSDAY AFTERNOON AND EVENING WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL OVER AN INCH AND ANY FLOODING THAT THEY OBSERVE. GOSSELIN
In the hours before
Local storm report, Aug 7, 5:51 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
551 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM HEAVY RAIN COOK STATION 37.81N 91.44W
08/07/2013 M4.16 INCH CRAWFORD MO MESONET
SINCE MIDNIGHT. FROM THE UNIVERSITY OF MISSOURI AG
WEATHER STATION.
&&
FGLASSLocal storm report, Aug 7, 10:50 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HEAVY RAIN COOK STATION 37.81N 91.44W
08/07/2013 M4.47 INCH CRAWFORD MO MESONET
TOTAL SINCE MIDNIGHT.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:58 AM CDT | Flash Flood Warning | LSX | Crawford, Gasconade | 8 hr |
| Aug 7, 2:50 AM CDT | River Flood Warning | LSX | Osage | 47 hr |
| Aug 7, 3:26 AM CDT | Flash Flood Warning | LSX | Madison | 8 hr |
| Aug 7, 3:42 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Saint Francois | 63 min |
| Aug 7, 3:54 AM CDT | Flash Flood Warning | LSX | Iron, Reynolds, Saint Francois, Washington | 8 hr |
| Aug 7, 4:33 PM CDT | River Flood Warning | LSX | Crawford | 62 hr |
| Aug 7, 4:33 PM CDT | River Flood Warning | LSX | Crawford, Washington | 3 days |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.